# SDR CA130702001

- Difficulty date: June 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 46,497 hours
- Engine: Pwa JT8D17
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Obstructed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO REACH TAKEOFF EPR ON NR 2 ENGINE DURING TRIM RUNS AFTER FCU REPLACEMENT DIFFERENT READING WERE OBSERVED WITH COWLING OPEN VERSUS COWLING CLOSED.  AFTER TROUBLESHOOTING FCU POWER LEVER FOUND INTERFERING WITH COWLING.
